Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hot all the time? Side effect?

Posted by Dr. Bob on July 21, 1999, at 1:45:07

In reply to Hot all the time? Side effect?, posted by Racer on July 20, 1999, at 11:52:51

> I'm now taking Effexor XR (225 mg) and Prozac (10 mg), and suddenly I'm hot and sweaty most of the time.

Take a look at:





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:8975